Sampling theorem associated with q-Dirac system

Fatma Hira


This paper deals with $q-$analogue of sampling theory associated with $q-$%Dirac system. We derive sampling representation for transform whose kernel is a solution of this $q-$Dirac system. As a special case, three examples are given.

Full Text: PDF

How to Cite this Article:

Fatma Hira, Sampling theorem associated with q-Dirac system, Journal of Mathematical and Computational Science, Vol 9, No 2 (2019), 182-193

Copyright © 2019 Fatma Hira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS